# SDR VNAA0005017

- Difficulty date: May 28, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 12,461 hours, 10,658 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Probe
- Part number: 311694201
- Part serial: MM1616
- Condition: Failed
- Location: Torque
- Part time: 8,617 hours, 7,728 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4168 WAS CLIMBING THROUGH FL150 AND THE RIGHT HAND ENGINE TORQUE DROPPED TO 50 PERCENT AND STAYED THERE.  THE CREW RADIOED MAINTENANCE CONTROL, DECLARED AN EMERGENCY, AND RETURNED TO THE FIELD.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND ENGINE TORQUE PROBE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 77-11-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
